# SDR SWAA2022041885123

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q003883M: LOWER WING TO BODY FAIRING 193D WITH MULTIPLE FASTENER HOLES CRACKED / [01] CLEANED FAIRING PANEL 193D FOR REPAIR AND PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-05-2R-8;[02] VERIFIED 1;OK TO INSTALL REPAIR;[03] REPAIRED ALL DAMAGE HOLES ON LOWER WING TO BODY FAIRING #193D WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-05-2R-8. MATERIALS USED PO# 1759850 AND PO# 1759636;[04] PERFORMED TAP TEST ON REPAIRED AREAS INNER AND OUTER SURFACES; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[05] VERIFIED 3 AND 4;COMPLETE;[06] REOPEN HOLES ON PANEL 193D IRW B737-700 SRM 51-40-05;[07] VERIFIED 6;OK TO TOPCOAT PANEL;[08] TOPCOATED PANEL 193D IRW B737-700 AMM 51-21-73-370-804;[09] VERIFIED 8;COMPLETE
